Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

After c sec delivery I am having back pain constantly

hello Dr. I m 25 . I had a c sec delivery. after that I am having back pain . its feeing like current is going towards my legs. I went for some treatment like hot patch,current treatment. I am doing some back exersice sometimes. but its is not going. what would work ?
Asked On : Fri, 4 Mar 2011
Answers:  2 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
From what you say it looks to e a nerve pain .If you are not on any medicine right now you can take a painkiller twice a day along with tab-Neurokind once at night for 10 days & see.
Answered: Fri, 4 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
How long ago did you have a c-section? The back pain could be a complication of the spinal injection they gave you at the time of C-section for spinal anaesthesia.The aneasthetist will help you best. Meanwhile pain killers will help.
Dr. Rakhi Tayal
Answered: Fri, 4 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor